EconPapers    
Economics at your fingertips  
 

Lp Smoothness on Weighted Besov–Triebel–Lizorkin Spaces in terms of Sharp Maximal Functions

Ferit Gürbüz, Ahmed Loulit () and Adam Lecko

Journal of Mathematics, 2021, vol. 2021, 1-9

Abstract: It is known, in harmonic analysis theory, that maximal operators measure local smoothness of Lp functions. These operators are used to study many important problems of function theory such as the embedding theorems of Sobolev type and description of Sobolev space in terms of the metric and measure. We study the Sobolev-type embedding results on weighted Besov–Triebel–Lizorkin spaces via the sharp maximal functions. The purpose of this paper is to study the extent of smoothness on weighted function spaces under the condition Mα#f∈Lp,μ, where μ is a lower doubling measure, Mα#f stands for the sharp maximal function of f, and 0≤α≤1 is the degree of smoothness.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2021/8104815.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2021/8104815.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:8104815

DOI: 10.1155/2021/8104815

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:8104815